Zur Theorie der algebraischen Zahlkörper

M. Bauer

Mathematische Annalen (1916)

  • Volume: 77, page 353-356
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bauer, M.. "Zur Theorie der algebraischen Zahlkörper." Mathematische Annalen 77 (1916): 353-356. <http://eudml.org/doc/158731>.

author = {Bauer, M.},
journal = {Mathematische Annalen},
pages = {353-356},
title = {Zur Theorie der algebraischen Zahlkörper},
url = {http://eudml.org/doc/158731},
volume = {77},
year = {1916},

AU - Bauer, M.
TI - Zur Theorie der algebraischen Zahlkörper
JO - Mathematische Annalen
PY - 1916
VL - 77
SP - 353
EP - 356
UR - http://eudml.org/doc/158731
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.